OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4174

Title: On Polynomial Approximation of Entire Functions with Index-Pair (p, q)
Authors: Kasana, H. S.
Kumar, D.
Keywords: extremal polynomials
transfinite diameter
Lagrange interpolation polynomial
index-pair and proximate order
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: H. S. Kasana, D. Kumar, "On polynomial approximation of entire functions with index-pair (p, q)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 49–59.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: In this paper we have studied interpolation errors for functions in C(E), the normed algebra of analytic functions on a compact set E. The lower (p, q)-order and generalized lower (p, q)-type have been characterized in terms of these approximation errors. Finally, we have derived necessary conditions for f $ \in C(E)$ to be extended to an entire function of perfectly regular (p, q)-growth with respect to a proximate order.
URI: http://hdl.handle.net/10077/4174
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:

File Description SizeFormat
KasanaKumarRendMat35.pdf119.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.